# SDR P5CA9500025

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Popped
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD POPPED ON FORWARD SPAR CAP AFT OF NR 9 SLAT, INBD END.  REPLACED RIVET PER BOEING SRM 51-30-03.
